# SDR DALA2019082865042

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 986 BTW LBL 46 AND RBL 46 AT AFT WET AREA. FLOOR BEAM STA 986 BTW LBL 46 AND RBL 46 AT AFT WET AREA WAS REPAIRED PER B737-800 SRM 53-70-51 REPAIR 4.
